Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Econometric Methods

Ed. by Giacomini, Raffaella / Li, Tong

Online
ISSN
2156-6674
See all formats and pricing
More options …

An Alternative Proof That OLS is BLUE

Halbert White / Jin Seo Cho
Published Online: 2012-08-24 | DOI: https://doi.org/10.1515/2156-6674.1034

Abstract

We provide an altrnative proof that the Ordinary Least Squares estimator is the (conditionally) best linear unbiased estimator.

Keywords: efficiency; Gauss-Markov; OLS estimator.

About the article

Published Online: 2012-08-24


Citation Information: Journal of Econometric Methods, Volume 1, Issue 1, Pages 107–107, ISSN (Online) 2156-6674, DOI: https://doi.org/10.1515/2156-6674.1034.

Export Citation

©2012 Walter de Gruyter GmbH & Co. KG, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in